MathSciNet Relay Station
MathSciNet bibliographic data
MR2785387 (2012b:34194) 34K13 (34K20 92D25 93B52)
Yan, Jurang; Liu, Guirong Periodicity and stability for a Lotka-Volterra type competition system with feedback controls and deviating arguments. Nonlinear Anal. 74 (2011), no. 9, 2916–2928.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement